... release and tramadol together. My doctor said if I just take the 50mg of tramadol every once in a while it should be fine. I looked up the interactions and it is on high warning with mixing because of seratonine syndrome. My doc also told me that is very rare so rare in fact that he has never had a patient get it. Because I get panic attacks on top of my depression and lack of sleep I look everything up and obsess over it. I still take it every now and then because my tension headaches are so bad I have to take them. I also take lorazepam .5mg at night to help me sleep. Any one who has taken this please let me know is it really safe?
Serotonin syndrome (at least 3 of the following symptoms: agitation, diaphoresis, diarrhea, fever, hyper-reflexia, incoordination, myoclonus, shivering, or tremor) is rare. But, be sure to use Tramadol only "every once in a while" during Effexor therapy, as the combo does increase your risk.
If you're really concerned, many pain meds do not interact with Effexor. Ask for them.
If found this answer helpful, please click the thumbs up icon.
If you didn't find this answer helpful, or need more info, message me.
- Effexor Drug Information
- Effexor XR Drug Information
- Tramadol Drug Information
- Venlafaxine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 14 Oct 2011 • 3 answers
Posted 25 Jul 2014 • 1 answer
Posted 17 Oct 2016 • 1 answer
Posted 9 Nov 2016 • 3 answers